Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Antisymmetry and contractive representations of function algebras


Author: Waclław Szymański
Journal: Proc. Amer. Math. Soc. 72 (1978), 319-326
MSC: Primary 46J25
DOI: https://doi.org/10.1090/S0002-9939-1978-0507332-5
Erratum: Proc. Amer. Math. Soc. 76 (1979), 358-359.
MathSciNet review: 507332
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper the antisymmetry of the image of a function algebra under its contractive representation is characterized. A complete solution of this problem is obtained for subnormal contractive representations. Some applications, in particular, to the von Neumann functional calculus, are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J25

Retrieve articles in all journals with MSC: 46J25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0507332-5
Keywords: Antisymmetric operator algebra, antisymmetric function algebra, set of antisymmetry, contractive representation, subnormal representation, numerical range, spectral set, extreme point, convex hull
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society